# SDR ASAA2022092640072

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,998 hours, 17,252 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO OFF TUNES PILOT WITHOUT INPUT. OTHERWISE FUNCTIONS NORMAL. GROUNDED - YES.  C/W HF COMMUNICATION SYSTEM OPERATIONAL TEST REF B737-800 AMM TASK 23-11-00-710-801, BITE CHECK GOD THE HF#1&2 GOOD. DUE TO NATURE OF DISCREPANCY SUSPECT #1 RMP MAYBE BAD. REMOVED & REPLACED #1 RADIO TUNING PANEL IAW AMM 23-12-41/401, OPS CHECK OF THE PANEL IS GOOD.
